# SDR UPS97823661

- Difficulty date: June 18, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N851UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46051
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 37540231
- Condition: Corroded
- Location: Bs 289
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:D, FS 289 FITTING INBD OF NR 1 CARGO DOOR LATCH LONG 33R HAS CORROSION.  REMOVED AND REPLACED FITTING IAW SRM 51-1-29D AND 53-1-0 AND 51-1-21.
